MathSciNet Relay Station
MathSciNet bibliographic data
MR2457410 (2010b:32024) 32H50 (37F10)
Molino, Laura The dynamics of maps tangent to the identity and with nonvanishing index. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1597–1623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement